# SDR 2017FA0000142

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N633JH
- Make and model: Hughes 369E
- Aircraft serial: 0230E
- Aircraft time: 17,213 hours, 26,413 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Housing
- Part number: 369D21300501
- Part serial: 0081583687
- Condition: Worn
- Location: Main Rotor Hub
- Part time: 6,468 hours
- Component: Main Rotor Hub, Doug
- Component part number: 369D21200503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTREME PLAY FOUND BETWEEN MAIN ROTOR PITCH HOUSING AND PITCH BEARING HOUSING. THE UPPER BOLT STILL HAD TORQUE STRIP APPLIED BETWEEN NUT WASHER AND BOLT BUT WAS LOOSE IN PIECES DUE TO THE WEAR. THE UPPER BOLTS ON TWO OTHER PITCH HOUSINGS WERE FOUND TO BE UNDER TORQUED BUT TORQUE STRIPED.
